JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LIE TRIPLE DERIVATIONS ON FACTOR VON NEUMANN ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LIE TRIPLE DERIVATIONS ON FACTOR VON NEUMANN ALGEBRAS
Liu, Lei;
  PDF(new window)
 Abstract
Let be a factor von Neumann algebra with dimension greater than 1. We prove that if a linear map satisfies $${\delta}([[a,b],c])
 Keywords
Lie derivations;Lie triple derivations;factor von Neumann algebras;
 Language
English
 Cited by
1.
LIE -HIGHER DERIVATIONS AND LIE -HIGHER DERIVABLE MAPPINGS, Bulletin of the Australian Mathematical Society, 2017, 96, 02, 223  crossref(new windwow)
 References
1.
J. Alaminos, J. Extremera, A. R. Villena, and M. Bresar, Characterizing homomor- phisms and derivations on C*-algebras, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 1, 1-7.

2.
M. Bresar, Characterizing homomorphisms, derivations and multipliers in rings with idempotents, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), no. 1, 9-21.

3.
M. A. Chebotar, W.-F. Ke, and P.-H. Lee, Maps characterized by action on zero products, Pacific J. Math. 216 (2004), no. 2, 217-228. crossref(new window)

4.
P. Halmos, A Hilbert Space Problem Book, 2nd edn. Springer-Verlag, NewYork, 1982.

5.
P. Ji, W. Qi, and X. Sun, Characterizations of Lie derivations of factor von Neumann algebras, Linear Multilinear Algebra 61 (2013), no. 3, 417-428. crossref(new window)

6.
W. Jing, S. J. Lu, and P. T. Li, Characterisations of derivations on some operator algebras, Bull. Austral. Math. Soc. 66 (2002), no. 2, 227-232. crossref(new window)

7.
R. V. Kadison and J. R. Ringrose, Fundamentals of the Theory of Operator Algebras. I, II, Academic Press, New York, 1983; 1986.

8.
F. Lu and W. Jing, Characterizations of Lie derivations of B(X), Linear Algebra Appl. 432 (2009), 89-99.

9.
X. Qi and J. Hou, Characterizations of derivations of Banach space nest algebras: All-derivable points, Linear Algebra Appl. 432 (2010), no. 12, 3183-3200. crossref(new window)

10.
X. Qi and J. Hou, Characterization of Lie derivations on prime rings, Comm. Algebra 39 (2011), no. 10, 3824-3835. crossref(new window)

11.
S. Sakai, Derivations of W*-algebras. Ann. Math. 83 (1966), 273-279.

12.
J. Zhu and S. Zhao, Characterizations of all-derivable points in nest algebras, Proc. Amer. Math. Soc. 141 (2013), no. 7, 2343-2350. crossref(new window)